# SDR DL733020307

- Difficulty date: March 14, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,317 hours, 32,793 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LOW PRESSURE HYDRAULIC (A) SYSTEM LIGHT ILLUMINATED WITH ASSOCIATED A SYSTEM QUANTITY DECREASED TO ZERO.  FOLLOWED POM PROCEDURE NO OTHER INDICATION.  MADE UNEVENTFUL LANDING.  REPLACED O-RING AND FITTING ON A SYSTEM AILERON AUTOPILOT CONTROL ACTUATOR.  LEAK CHECK OK.  ALSO REPLACED CASE DRAIN FILTERS AND PERFORMED LEAK CHECK.
